Jump to content

glo

Members
  • Content Count

    12
  • Joined

  • Last visited

Community Reputation

6 Neutral

About glo

  • Rank
    Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Hello I convinced my husband to take the full regime for 2 weeks and when he didn't respond, he gave it all up. I'm realizing now that I should have done the loading dose (btw...I can't get him to the doc to take labs so we are guessing which I know is not ideal). If I try to get him to take them again, what is the bare minimum of the co-factors along with the higher dose of D3 or is the entire regime necessary. thank you
  2. Does anyone know if taking Emgality will affect the effect of psilocybin? The Emgality worked at the beginning of the cylce but only for one month. After that he started psilocybin but that is not working as well now. We have a script of Emgality waiting, not sure if it's worth taking. Any thoughts?
  3. Husband tried twice, not successful. Has been sitting in closet for 2 years. Can I donate to anyone on this site? Not sure it's okay to do, but I asked MD and they don't want it back or have any ideas what to do with it. Seems a shame to have it sitting around.
  4. Hello We have supplies for busting, but hubby has epilepsy and is on Kepra and Lamotrigine. We know if he doesn't take his meds for 2-3 days he will have a seizure. Does anyone have any info about how long he needs to be off those for busting to have a chance? Thanks
  5. Thank you, busting is the plan. Luckily it is "decriminalized" here (DC) though only avail in edible chocolate. I don't see any dosing advice for that method...any ideas? Otherwise we'll wing it.
  6. They do work but he has 5-6 per day and we can't get enough shots. He did two courses of prednisone, has tried Depakote, Verapmil, nerve block, lidocaine, lithium, methergine, emgality plus more I can't remember. He is preferring the cold to the shots, but it is not sustainable. He's had these for 20+ years, we are working with a headache specialist but do truly appreciate advice from this forum. thank you
  7. Thanks, it's coming back to me from dealing with this 2 years ago. I sent the script request to his doc using the language from this site. Thanks for the reminder!
  8. Thank you, we have a standard O2 condenser but I don't think we get the flow rate he needs. We do have the correct mask. I'll research where to get the correct O2 tank. Thanks for tip about caffeine, I forgot about that, I do think they helped last time. Thank you!
  9. Hello It's been 2 years since we've been on this site (I write on behalf of my husband who has the CH's). Cycle started in Dec 2020. Emgality worked the first month but headaches came back and second dose did not work. However, he is in the UP of Michigan and accidentally discovered that if he goes outside when the headache first starts and waits until he shivers, the headache goes away. It has worked consistently for the past 3 days, though he has to go out every 2 hours or so. My question is, is there something happening physiologically that can be mimicked by meds so he can get s
  10. Thank you again, you are a lifesaver. He's not fully 30 days yet but we will definitely fill the survey out then. One more question I forgot to ask, he seems to have a new onset of some muscle cramping all over. I feel like I read something about this but do you have advice if it may be one of the mineral/vitamins?
  11. Hello My husband seems to have benefited from the Vitamin/Anti-inflammatory regimen. He went from headaches every 2 hours to now only shadow headaches. He is also on Depakote, but that was after improvement was already noted by adding D3. I'm sorry if this has been explained before but we have two questions: 1. Does he have to take all the vitamins/minerals at same time? 2. How long does he stay on this regimen once he is headache free? 3. If he goes off the entire regimen, does he continue with D3? thank you SOO much, we were desperate. 6 months into his episod
×
×
  • Create New...